Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 23, Issue 2, Spring 1990  pp. 317-338.

On maximal prime ideals in certain group C*-algebras and crossed product algebras

Authors Siegfried Echterhoff
Author institution: Universität - Gesamthochschule Paderborn, Fachbereich 17 Mathematik - Informatik, Warburger Strasse 100, 4790 Paderborn, Federal Republic of Germany.


Contents    Full-Text PDF